# SDR GTIA2016032301509

- Difficulty date: March 23, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,754 hours, 16,942 cycles
- Engine: Iae V2524A5
- Engine time: 37,003 hours, 17,633 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drain Line
- Part number: D717002800000
- Condition: Chafed
- Location: Engine
- Part time: 35,754 hours, 16,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONNECTOR THAT ATTACH THE FIRE BOTTLE AND FIRE BOTTLE DISTRIBUTION PIPE BECAME LOOSE, CONNECTOR NOT SAFETIED AND BACKED OFF FROM THE FIRE BOTTLE BACK AS FAR AS POSSIBLE, CONTACTING A DRAIN LINE AND CHAFED A HOLE IN THE DRAIN LINE.
